# SDR RRXA97313

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FUEL LEAK UNDER LIFT WING.  INSPECTED LIFT WING SKIN FOUND 1.75 INCH CRACK AT XWC 172.  FERRIED AIRCRAFT TO AEROCORP (KMCN) IAW FAA APPROVED DER (VIA DIRECT) FOR REPAIR.
